# SDR SWIA200819227

- Difficulty date: February 12, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N807SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15082
- Aircraft time: 3,728 hours, 2,134 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619004
- Part serial: K0622
- Condition: Leaking
- Location: Hyd System
- Part time: 2,115 hours, 1,211 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE HYDRAULIC SYSTEM 1 QUANTITY READ "0", FLIGHT NR 4089.  REPLACED NR 1 ENGINE DRIVEN PUMP AND INSPECTED NR 1 HYDRAULIC SYSTEM PRESSURE MANIFOLD DELTA P INDICATORS IAW MM 29-11-01.  OPS AND LEAK CHECK OK.
